Kearton, C. and Wilson, S. M. J. (2003) 'Simple non-finite knots are not prime in higher dimensions.', Journal of knot theory and its ramifications., 12 (2). pp. 225-241.
It has long been known that in high dimensions there are examples of irreducible knots which are not prime. Here we show that in fact there are no prime simple knots in high dimensions, with the possible exception of those whose homology is finite. In particular, the result holds for all simple $(2q-1)$-knots, $q>1$.
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1142/S0218216503002408|
|Record Created:||15 Feb 2008|
|Last Modified:||08 Apr 2009 16:30|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|